# SDR SWAA2022070113570

- Difficulty date: May 31, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL STRUCTURE ACCESS DOOR WEATHER RADAR SUPPORT ANGLE AT LOWER NOSE COMPARTMENT (1 EA) 2022-287737 / [01] REPLACED SUPPORT ANGLE LOCATED INTERNAL STRUCTURE ACCESS DOOR WEATHER RADAR AT LOWER NOSE COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 141A9194 REV D SEE INDIVIDUAL SING OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
